RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 43, Issue 5  


Trigonometric integrals
G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov
971
On real homotopy properties of complete intersections
I. K. Babenko
1004
Rearrangements of Fourier–Walsh series
S. V. Bochkarev
1025
The Artin effect in elliptic curves. I
O. N. Vvedenskii
1042
Formal groups and the norm residue symbol
V. A. Kolyvagin
1054
$L_p$-convergence of Bieberbach polynomials
I. V. Kulikov
1121
On Dirichlet series connected with modular forms of integral and half-integral weight
A. A. Panchishkin
1145
Biprojective Banach algebras
Yu. V. Selivanov
1159
On certain extensions of the arithmetic of addition of natural numbers
A. L. Semenov
1175
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020